ACTIFED-P 1.25mg|5ml Elixir 60ml

 19.36


Active Pharmaceutical Ingredient:
Drug Strength: 1.25mg/5ml
Drug Form : Elixir
Pack Size : 60ml
Does this requires a prescription ?Yes

Triprolidine (HCl):1.25mg/5ml + Paracetamol:80mg/5ml + Pseudoephedrine (HCl):30mg/5ml | Cold preparations

Alternate brands

  • TRIPLON-P 1.25mg|5ml Syrup 60ml
     16.00
  • You can save 3.36
  • DCOLD 1.25mg|5ml Elixir 60ml
     15.00
  • You can save 4.36
  • DOSAFED-P 1.25mg|5ml Elixir 57ml
     8.00
  • You can save 11.36
  • FLUCOL 1.25mg|5ml Elixir 60ml
     19.36
  • You can save 0
  • KOMKOLD 1.25mg|5ml Elixir 60ml
     17.75
  • You can save 1.61

    Manufactured / Marketed By : GSK Product Form : ElixirPack Size : 60mlIngredients : Triprolidine (HCl):1.25mg/5ml + Paracetamol:80mg/5ml + Pseudoephedrine (HCl):30mg/5mlGeneric Category : Cold preparations

    Reviews

    There are no reviews yet.

    Be the first to review “ACTIFED-P 1.25mg|5ml Elixir 60ml”

    Additional Information>

    One of the following licensed pharmacy from the nearest location will deliver ACTIFED-P 1.25mg|5ml Elixir 60ml. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.

    Questions and Answers

    There are no questions yet. Be the first to ask a question about this product.

    Only registered users are eligible to enter questions

    Medicalstore.com.pk © All rights reserved

    Made with ❤ by Dairah

    Shopping Cart